IJDVL Home  
 

CASE REPORTS
[Download PDF]  
Year : 1999  |  Volume : 65  |  Issue : 2  |  Page : 88-89

Atenolol-induced psoriasiform photodermatitis evolving into sezary syndrome - A case report

Najeeba Riyaz, LV Nair 
 Department of Dermatology arid Venereology, Medical College Hospital, Calicut-673008, India

Correspondence Address:
Najeeba Riyaz
Department of Dermatology arid Venereology, Medical College Hospital, Calicut-673008
India

Development of sezary syndrome from Photodermatitis induced by atenolol in a 74-year-old lady is described


How to cite this article:
Riyaz N, Nair L V. Atenolol-induced psoriasiform photodermatitis evolving into sezary syndrome - A case report.Indian J Dermatol Venereol Leprol 1999;65:88-89


How to cite this URL:
Riyaz N, Nair L V. Atenolol-induced psoriasiform photodermatitis evolving into sezary syndrome - A case report. Indian J Dermatol Venereol Leprol [serial online] 1999 [cited 2020 Aug 4 ];65:88-89
Available from: http://www.ijdvl.com/article.asp?issn=0378-6323;year=1999;volume=65;issue=2;spage=88;epage=89;aulast=Riyaz;type=0


 

Tuesday, August 4, 2020
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer